# SDR DALA1304380618

- Difficulty date: February 14, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N618DL
- Make and model: Boeing 757232
- Aircraft serial: 22908
- Aircraft time: 84,020 hours, 41,338 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 500-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT FASTENERS FROM LIGHTNING AT BS 500 - 560 BETWEEN S25L AND S26L.  ALSO AT BS 600 BETWEEN S24L AND S25L.  REMOVED FASTENERS IAW SRM 53-00-01 917734. C/W NDT EDDY CURRENT INSP IAW SRM 53-00-01.  NO ITEMS.  INSTALLED 4 BLIND  FASTENERS IAW SRM 53-00-01.
